# SDR COMA0160937

- Difficulty date: December 3, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 4,510 hours, 4,120 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plank
- Part number: 601R10045
- Part serial: 7352
- Condition: Cracked
- Location: Wing
- Part time: 4,510 hours, 4,120 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EDDY CURRENT INSPECTION SHOWS A CRACK INDIATION ON THE LEFT LOWER WING PLANK AT 540 FB.REMOVED DAMAGE AND ROTO-PEENED SURFACT I/A/W REO 601R-57-21-030.
